Order Article Reprints
Journal: Computation, 2021
Volume: 9
Number: 104
Article:
On the Use of Composite Functions in the Simple Equations Method to Obtain Exact Solutions of Nonlinear Differential Equations
Authors:
by
Nikolay K. Vitanov, Zlatinka I. Dimitrova and Kaloyan N. Vitanov
Link:
https://www.mdpi.com/2079-3197/9/10/104
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.